Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On central topological groups


Authors: Siegfried Grosser and Martin Moskowitz
Journal: Trans. Amer. Math. Soc. 127 (1967), 317-340
MSC: Primary 22.40
MathSciNet review: 0209394
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.40

Retrieve articles in all journals with MSC: 22.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0209394-9
PII: S 0002-9947(1967)0209394-9
Article copyright: © Copyright 1967 American Mathematical Society